# SDR 07FDEA05161

- Difficulty date: December 31, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP OUTBOARD HINGE AFT FAIRING SUPPORT OUTBOARD AFT FASTENER HOLE FOUND CORRODED.  CORROSION REPAIRED AS PER FEDEX E.A. 1-5750-117237,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
